# SDR SIMA200432212

- Difficulty date: November 9, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Engine: Allsn AE3007A
- System (JASC): 4910 · APU Cowling/Containment
- Part: Mount
- Part number: 12036982501
- Condition: Damaged
- Location: Apu Cowling
- Part time: 8,574 hours, 8,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMBV- THE APU COWLING LT LOWER MOUNT FRAME WAS FOUND TO BE CRACKED.  REMOVED DAMAGED MOUNT FRAME.  INSTALLED NEW MOUNT IAW SRM.  (SW21200501189)
